MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Leadless Pacemaker, Right Ventricle

Abbott Medical (CRM-Sylmar) Aveir¿ Leadless Pacemaker, Right Ventricle
Model Number LSP202V
Medical Device Problem Codes Failure to Capture (1081); Low impedance (2285); Device Dislodged or Dislocated (2923); Material Twisted/Bent (2981); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pacing impedance decreased after fixation of a right ventricular leadless pacemaker (lp) during implant.Device was left as-is and released because all other measurements.Following the device release, abnormal movement of the distal tip of the device was observed.The impedance subsequently decreased again, and the pacing threshold increased with loss of capture.Lp had dislodged and was free floating in the right atrium.Physician suspected lp had dislodged because of separation difficulties earlier in the procedure.The device was retrieved and a bent helix was observed.The lp was replaced to complete the procedure.Patient had no consequences.

Brand Name
Aveir¿ Leadless Pacemaker, Right Ventricle
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50927011
Report Number2017865-2026-20555
Device Sequence Number9734236
Product Code PNJ
UDI-Device Identifier05415067040725
UDI-Public(01)05415067040725(10)S000115022(17)280715
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSP202V
Device Lot NumberS000115022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale